Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Medicaton for boils on chest and back - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   Hi
Doctor :   Hi
Doctor :   How can I help you?
User :   i am having pimples on my chest.
Doctor :   Ok
Doctor :   Since when are you having this problem?
User :   they are black in color. After some time they will broke and some white liquid or paste will come with some bad smell.
User :   from last 6 months.
Doctor :   Are they present anywhere else on the body?
User :   mainly on chest, and 1 or 2 on my back.
Doctor :   Ok
User :   why i am having?
Doctor :   Do you have any other health problems?
User :   No
Doctor :   It could be due to a mild skin infection.
Doctor :   You can use Azelazic acid 2.5 % solution or cream
Doctor :   To be applied twice a day after washing the area.
User :   and i took treatment from a doctor from my native. He used pensulin injection once in a week.
Doctor :   You should clean the area regularly.
Doctor :   Ok
Doctor :   Was there any improvement?
User :   But when i am under treatment i felt they are reducing. After that i don't feel any reduction.
Doctor :   Ok
Doctor :   Try the solution I advised along with these tips
User :   but now a days they are not growing and not reducing.
Doctor :   You should avoid synthetic fabrics.
Doctor :   Wear natural fabrics.
Doctor :   The infection is probably still smoldering insideDoctor :   You should keep the area dry and clean at all times.
Doctor :   You can continue with the chat after payment. It's a very nominal cost. You will be taken to the payment page after 5 mins trial is over. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor